Implicit difference schemes for quasilinear parabolic functional equations

Milena Matusik

Abstract

n/a
Author Milena Matusik (FMPI / IM)
Milena Matusik,,
- Institute of Mathematics
Journal seriesDemonstratio Mathematica, ISSN 0420-1213, (B 8 pkt)
Issue year2012
Vol45
No4
Pages869-886
Publication size in sheets0.85
Keywords in Englishquasilinear parabolic functional differential equations, implicit difference methods, nonlinear estimates of the Perron type
ASJC Classification2600 General Mathematics
DOIDOI:10.1515/dema-2013-0406
URL https://www.degruyter.com/downloadpdf/j/dema.2012.45.issue-4/dema-2013-0406/dema-2013-0406.pdf
Languageen angielski
Score (nominal)8
Score sourcejournalList
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2012 = 0.336
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?